STATMAT : JURNAL STATISTIKA DAN MATEMATIKA

P-ISSN :  2655-3724

E-ISSN : 2720-9881


Jurnal Statistika dan Matematika (Statmat) is a means of publication of scientific articles and research with concentrations of Statistics, Pure Mathematics, Applied Mathematics, Computational Mathematics, Educational Mathematics, and other research articles related to Statistics and Mathematics.

Program Studi Matematika, Fakultas Matematika dan Ilmu Pengetahuan Alam, Universitas Pamulang manage this journal and published by unpampress, since 2019, which scheduled periodically every six months (twice a year), that is January and July.


Journal Homepage Image

      

 

Web Analytics

View My Stats

Announcements

 

FULL PAPER

 
LINK FULL PAPER VOLUME 2 NO 2 JULI 2020  
Posted: 2020-08-10
 

INFORMATION TO AUTHORS

 
Publication of Volume 3 No. 1 January 2021  
Posted: 2020-08-01
 
More Announcements...

Vol 2, No 2 (2020)

Full Issue

View or download the full issue PDF (Bahasa Indonesia)

Table of Contents

Articles

Selfi Artika
PDF
103-114
Imam Ekowicaksono, I Wayan Wiprayoga Wisesa
PDF
115-122
Muhammad Yahya Matdoan, Marlon Stivo Noya Van Delsen
PDF
123-130
rofiroh rofiroh, Fika Dara Nurina Firdaus, Salim Salim
PDF
131-141
Aden Aden, Tabah Heri Setiawan, Rini Suryani
PDF
142-157
Muhammad Abrar, Vina Apriliani, Johan Yunus
PDF
158-166
Khairunnisa Fadhilla Ramdhania, Pilipus Neri Agustima
PDF
167-175
Ira Rosianal Hikmah, Yulial Hikmah
PDF
176-188
Febi Sanjaya
PDF
189-197